# SDR SWAA2023012681896

- Difficulty date: December 14, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 480-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AFT SHIELD AT 26RBL BS 480+13; BS480+15; BS480+17; BS500+14 .BS500+3; BS500+9; BS500+10; BS500+13 .<[01] THIS PART DOES NOT HAVE ALLOWABLE DAMAGE LIMITS; IT HAS TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02 STEP 9.;[02] VERIFIED CORRECTIVE ACTION 1 AND THE MEASUREMENT TABLE.;[03] LOCATED AND DRILLED NEW SHIELD ON FWD CARGO BAY AFT TO SIDEWALL SUPPORT P/N 143A8126U31 IAW SRM 51-40-05-0G-0 AND DWG 143A0080.;[04] LOCATED AND DRILLED NEW SHIELD ON FWD CARGO BAY AFT TO SIDEWALL SUPPORT P/N 143A8126-31 IAW SRM 51-40-05-0G-0 AND DWG 143A0080.;[05] VERIFIED CORRECTIVE ACTION 4.;[06] CORRECTED PART NUMBER.
